# SDR DALA2015022201570

- Difficulty date: February 21, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 62,888 hours, 46,355 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER DOOR JAMB, BETWEEN STA Y=638 TO Y=893 ON LONGERON 28 AT CTR CARGO COMPARTMENT.  PREVIOUS REPAIR SPACER WAS REPLACED IAW SRM 53-05, FIG 123A.
